MathSciNet Relay Station
MathSciNet bibliographic data
MR2119719 (2005k:14038) 14F30 (11G25 12H25)
Kedlaya, Kiran S. A $p$-adic local monodromy theorem. Ann. of Math. (2) 160 (2004), no. 1, 93–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement